| Model Number |
CAPSULECLOSE SCORPION |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2021, it was reported by a facility representative via (b)(6) that an ar-16992 capsuleclose scorpion's tip broke.This was discovered during a procedure.
Additional Manufacturer Narrative
Complaint not confirmed, nothing broke off from the device.The distal end was however found to be cracked.A likely cause is user-applied mechanical forces.